# SDR AALA970498

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1060-1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - L-BRACKET UNDER STRINGER HAS CORROSION ALONG WITH STRINGER.  REMOVED AND REPLACED L-BRACKET AND SECTION OF STRINGER.  (M)
